MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM ALVIM ACQUA IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM ALVIM ACQUA IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.655
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 03/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 11 days after the dental implant was placed in the patient's mouth non-osseointegration was observed.The device will be forwarded to the manufacturer for investigation.There were no reported patient injuries or complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
(b)(4) - the clinician reported that 11 days after the dental implant was placed in the patient's mouth non-osseointegration was observed.The device will be forwarded to the manufacturer for investigation.There were no reported patient injuries or complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
(b)(4)- the clinician reported that 11 days after the dental implant was placed in the patient's mouth non-osseointegration was observed.There were no reported patient injuries or complications.

Brand Name
CM ALVIM ACQUA IMPL TI 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7030139
Report Number3008261720-2017-05286
Device Sequence Number16466929
Product Code DZE
UDI-Device Identifier07899878016670
UDI-Public07899878016670
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2018
Report Date (Section F) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date06/26/2017
Device Catalogue Number140.655
Device Lot Number60745
Other Device ID Number07899878016670
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/19/2018
Event Location Other
Date Report to Manufacturer04/10/2017
Initial Date Received by Manufacturer 04/10/2017
Supplement Date Received by Manufacturer04/10/2017
11/21/2017
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date01/17/2018
01/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR